# SDR C8GA20010005

- Difficulty date: April 6, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 48,577 hours, 35,089 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 902F2425
- Part serial: FC2144M
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT BX742 FROM TOL TO OMA.  NR 1 IN LINE FOR TAKEOFF, NR 1 GENERATOR HAD A 3 LIGHT TRIP WITH A BRIEF LOSS OF NR 2 & 3 GCB''S AND ESSENTIAL POWER (SELECTED ON NR 3 AT THE TIME).  CREW REPORTED SMELLING SMOKE IN THE COCKPIT.  AIRCRAFT RETURNED TO BLOCKS WITHOUT INCIDENT.  FOUND WATER FROM HEAVY RAIN IN THE NR 1 GENERATOR CONTROL UNIT (GCU).  REPLACED GCU. OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
